# SDR CALA9800339

- Difficulty date: February 26, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N68044
- Make and model: Doug DC-10-10
- Aircraft serial: 46903
- System (JASC): 5751 · Ailerons
- Part: Rib
- Condition: Cracked
- Location: Lt Aileron
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A 1 INCH CRACK IN OUTBOARD RIB OF LT OUTBOARD AILERON. THE RIB WAS REMOVED AND A NEW RIB WAS FABRICATED AND INSTALLED IAW SRM 57-51-01.
